MathSciNet Relay Station
MathSciNet bibliographic data
MR1486561 (98j:90060) 90C29 (90C26)
Lai, Hang-Chin Optimality conditions for semi-preinvex programming. Taiwanese J. Math. 1 (1997), no. 4, 389–404.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement